Blocks with Dihedral Defect Groups in Solvable Groups.
Mathematische Zeitschrift, Tome 154 (1977), pp. 143-152
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__154_172517,
author = {Gerhard O. Michler and Karin Erdmann},
title = {Blocks with {Dihedral} {Defect} {Groups} in {Solvable} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {143--152},
year = {1977},
volume = {154},
zbl = {0336.20006},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__154_172517/}
}
Gerhard O. Michler; Karin Erdmann. Blocks with Dihedral Defect Groups in Solvable Groups.. Mathematische Zeitschrift, Tome 154 (1977), pp. 143-152. http://geodesic.mathdoc.fr/item/MZ_1977__154_172517/